An almost optimal hitting set
Doklady Akademii Nauk, Tome 340 (1995) no. 4, pp. 453-455
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_4_a0,
author = {A. E. Andreev},
title = {An almost optimal hitting set},
journal = {Doklady Akademii Nauk},
pages = {453--455},
year = {1995},
volume = {340},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_4_a0/}
}
A. E. Andreev. An almost optimal hitting set. Doklady Akademii Nauk, Tome 340 (1995) no. 4, pp. 453-455. http://geodesic.mathdoc.fr/item/DAN_1995_340_4_a0/